# SDR UE5R201201170001

- Difficulty date: January 17, 2012
- Submitted: January 17, 2012
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Set
- Part number: E310145502
- Part serial: EE074
- Condition: Misaligned
- Location: Reduction G/B
- Part time: 2,250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE 1ST STAGE SUN GEAR AND PLANET GEAR SET TO COMPLY WITH AD 2011-25-12 AND SB-804 REV B, A DEFECT WAS FOUND IN THE BEARINGS INSTALLED IN THE REMOVED PLANET GEARS.  THE BRONZE SLEEVE OF THE BEARINGS HAD ROTATED AND ALSO STARTED TO MOVE OUT OF THE GEAR.  IN ONE OF THE GEAR BEARINGS, THE BRONZE SLEEVE HAD MOVED OUT APPROX .1250".  THE BRONZE SLEEVE OF THE BEARING SHOULD NOT MOVE DURING A TYPICAL SERVICE LIFE OF A FIRST STAGE PLANET GEAR.
